Ohio, 2019

Hail and Damaging Winds in Ohio, July 2, 2019

July 2, 2019 · NWS ILN · 36 events in 15 counties and zones

An upper level disturbance combined with an unstable airmass to produce scattered thunderstorms across the Ohio Valley during the afternoon and evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$105,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

An upper level disturbance combined with an unstable airmass to produce scattered thunderstorms across the Ohio Valley during the afternoon and evening hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 2, 1:14 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 2, 1:14 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
214 PM EDT Tue Jul 2 2019

.SYNOPSIS...
Warm and humid conditions will continue through the holiday
week, with a chance for thunderstorms each day. affect the
region, bringing the chance of thunderstorms each day. The best
chance for more widespread and organized storms will be
Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Made some slight adjustments to high temperatures this
afternoon, bringing heat index values slightly higher. Still not
to heat advisory criteria in the north, as afternoon
convection/clouds should dampen the values slightly.
Nonetheless, HI values into the upper 90s some locations. With
the surface ridge centered to the SW of the area will likely
yield greater convective activity as ridge riders in especially
the northern forecast area. MU CAPE values in the 2-3k range
this afternoon, so scattered storms still expected area wide,
with DCAPES in the 1000-1200 J/KG range providing at least some
potential for isolated damaging winds. Best chance will be on
the periphery of the ridge in the northern forecast area, but
can't be ruled out further south.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As storms are more likely to focus on the aforementioned h5 axis
of upper spin in the northern third of the CWA Wednesday, they
can not be ruled out anywhere. These storms would normally see
a natural decrease overnight, but more upper level energy will
be working in from the west in a weakly focused shortwave
trough, keeping scattered activity going overnight Wednesday.
The broad area containing pockets of upward motion will linger
over the region. Daytime heating Thursday with continued
dewpoints around 70 and this unorganized energy will see storms
pop across the region and then decrease slightly overnight once
again.

Temperatures on Wednesday and Thursday will once again reach
near 90, with nighttime lows near 70.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Upper level flow becomes more zonal and shortwave energy moving
east over the Ohio Valley will again combine with daytime
heating on Friday for yet more thunderstorm activity. A
shortwave working through Friday night will help a surface front
cross the region Saturday. Scattered activity will decrease
significantly behind the front Saturday night, but more energy
will cross and activity will be slightly more organized with
shortwave energy moving through the mean wnw flow aloft.

Temperatures will not be moving much, even with a frontal
passage on Saturday. "Drier" air will work in Sunday night as
high pressure to the north creates a north flow, along with the
best chance of not having pop-up storms overnight and into
Monday.

Until the end of the forecast period, more of the same is
expected. Sunday will see highs only reach the low to mid 80s
and overnight lows will then drop into the mid and upper 60s.
Slightly cooler readings Mon/Mon night are also expected.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Thunderstorms developing across the region, but not expected to
be more than isolated in coverage until about 21z-00z. Have
brought in a tempo group for KCMH/KLCK in this timeframe, but
have otherwise kept VCTS for all other sites. Ceilings and
visibilty should still remain VFR, but in thunderstorms MVFR
visbilities possible.

OUTLOOK...Thunderstorms possible through Saturday, with the
activity peaking each afternoon. MVFR visibility possible in
thunderstorms.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...JDR
SHORT TERM...Franks
LONG TERM...Franks
AVIATION...JDR
Hazardous weather outlook, Jul 2, 10:01 AM EST, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1101 AM EDT Tue Jul 2 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-031515-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1101 AM EDT Tue Jul 2 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Temperatures around 90 will combine with high humidity to create
heat indices topping into the upper 90s. Additionally, late afternoon
and early evening thunderstorms will develop, with the potential for
some storms to produce damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

High temperatures will reach the upper 80s through Saturday and
combine with high humidity to create heat indices in some locations
to 95 or slightly above.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 2, 8:39 AM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
939 AM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 AM     TSTM WND DMG     4 NW WILMINGTON         39.49N 83.88W
07/02/2019                   CLINTON            OH   PUBLIC

            TREE DAMAGE REPORTED AT SEVERAL PROPERTIES NORTHWEST OF
            WILMINGTON, INCLUDING PROPERTIES ON CENTER ROAD, OGLESBEE
            ROAD, AND CURRY ROAD. NUMEROUS TREES DOWNED IN SEVERAL
            LOCATIONS. TIME ESTIMATED FROM RADAR.

&&

HATZOS
Special weather statement, Jul 2, 11:53 AM EST, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1253 PM EDT Tue Jul 2 2019

OHZ074-021730-
Hocking OH-
1253 PM EDT Tue Jul 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOCKING COUNTY
UNTIL 130 PM EDT...

At 1252 PM EDT, radar indicated a strong thunderstorm near
Nelsonville, moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Logan, Nelsonville, Starr, Murray City, Union Furnace, Haydenville
and Carbon Hill.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8242
      3954 8240 3952 8216
TIME...MOT...LOC 1652Z 279DEG 19KT 3946 8233

KC
Special weather statement, Jul 2, 1:21 PM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
221 PM EDT Tue Jul 2 2019

INZ050-058-021845-
Fayette IN-Wayne IN-
221 PM EDT Tue Jul 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE AND NORTHERN
FAYETTE COUNTIES UNTIL 245 PM EDT...

At 221 PM EDT, radar indicated a strong thunderstorm near Dublin,
moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Richmond, Connersville, Centerville, Cambridge City, Hagerstown,
Dublin, Waterloo, Abington, Greens Fork, East Germantown, Mount
Auburn, Mettel Field, Jacksonburg, Interstate 70 at Exit 145,
Bentonville and Beesons.

This includes I-70 in Indiana between mile markers 134 and 148.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3979 8522 3987 8522 3987 8520 3994 8520
      3991 8492 3973 8496 3973 8503 3967 8503
      3973 8530 3979 8530
TIME...MOT...LOC 1821Z 279DEG 19KT 3982 8528

KC
Special weather statement, Jul 2, 1:58 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
258 PM EDT Tue Jul 2 2019

OHZ056-065-021915-
Licking OH-Fairfield OH-
258 PM EDT Tue Jul 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FAIRFIELD AND
SOUTH CENTRAL LICKING COUNTIES UNTIL 315 PM EDT...

At 258 PM EDT, radar indicated a strong thunderstorm over
Millersport, moving southeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Buckeye Lake, Hebron, Millersport, Fairfield Beach, Harbor Hills,
Kirkersville, State Route 158 at State Route 204 and Interstate 70 at
State Route 37.

This includes I-70 in Ohio between mile markers 122 and 129.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3985 8253 3992 8263 3998 8259 3994 8245
TIME...MOT...LOC 1858Z 301DEG 7KT 3993 8257

KC
Special weather statement, Jul 2, 2:18 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
318 PM EDT Tue Jul 2 2019

OHZ042-060-021945-
Darke OH-Preble OH-
318 PM EDT Tue Jul 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE AND SOUTHERN
DARKE COUNTIES UNTIL 345 PM EDT...

At 317 PM EDT, radar indicated a strong thunderstorm near Arcanum,
moving southeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Arcanum, Lewisburg, New Madison, Wayne Lakes, Eldorado, Verona, West
Manchester, Pitsburg, Hollansburg, Gordon, Palestine, Ithaca and
Castine.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4007 8473 3999 8443 3993 8443 3992 8445
      3992 8448 3989 8448 3985 8454 3992 8478
      3996 8481 4000 8481
TIME...MOT...LOC 1917Z 299DEG 10KT 3997 8463

KC

The radar

The Cincinnati radar (KILN), 63 km away, was scanning. The volume nearest the first event began at 19:26 UTC.

Open the radar archive at this moment

Event by event

33 thunderstorm wind, 3 hail. Local standard time, as filed.

Thunderstorm Wind, Montgomery

When
July 2, 2:29 PM EST to 2:30 PM EST
Where
Montgomery County, (Day)cox Dayton Intl
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
39.900, -84.220

Thunderstorm Wind, Montgomery

When
July 2, 2:32 PM EST to 2:34 PM EST
Where
Montgomery County, 0.53 mi E of Vandalia
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Trained Spotter
Coordinates
39.880, -84.190

Several large branches were downed.

Thunderstorm Wind, Montgomery

When
July 2, 2:48 PM EST to 2:50 PM EST
Where
Montgomery County, 0.91 mi N of Huber Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Trained Spotter
Coordinates
39.843, -84.132

Several large tree branches were downed along Tillbury Road.

Thunderstorm Wind, Montgomery

When
July 2, 2:50 PM EST to 2:52 PM EST
Where
Montgomery County, 1.06 mi E of Stringtown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.820, -84.300

A tree was downed on the north side of Trotwood.

Hail, Montgomery

When
July 2, 2:50 PM EST to 2:52 PM EST
Where
Montgomery County, 0.87 mi SW of Sulphur Grove
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
39.860, -84.110

Thunderstorm Wind, Montgomery

When
July 2, 3:06 PM EST to 3:08 PM EST
Where
Montgomery County, 1.89 mi ESE of Ft Mc Kinley
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.785, -84.220

A tree was downed along a portion of Fairview Avenue.

Thunderstorm Wind, Montgomery

When
July 2, 3:13 PM EST to 3:15 PM EST
Where
Montgomery County, 0.42 mi SE of Stillwater Jct
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.776, -84.264

A tree was downed along James H McGee Boulevard near Little Richmond Road.

Thunderstorm Wind, Clark

When
July 2, 3:15 PM EST to 3:17 PM EST
Where
Clark County, 0.83 mi SSE of Snyderville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.888, -83.916

A few trees and power poles were downed near the intersection of Dayton-Springfield Road and Fowler Road.

Thunderstorm Wind, Auglaize

When
July 2, 3:27 PM EST to 3:29 PM EST
Where
Auglaize County, 1.73 mi NE of Uniopolis
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.620, -84.060

A few trees were downed. A couple of barn roofs were also damaged.

Thunderstorm Wind, Pickaway

When
July 2, 3:47 PM EST to 3:49 PM EST
Where
Pickaway County, 1.75 mi NW of Stringtown
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
39.520, -82.800

A barn north of State Route 56 was damaged.

Thunderstorm Wind, Greene

When
July 2, 3:59 PM EST to 4:01 PM EST
Where
Greene County, 0.87 mi NE of Spring Vly
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
39.610, -84.010

A few trees were downed.

Thunderstorm Wind, Hardin

When
July 2, 4:02 PM EST to 4:04 PM EST
Where
Hardin County, Mt Victory
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
40.530, -83.520

Several trees were downed.

Thunderstorm Wind, Logan

When
July 2, 4:05 PM EST to 4:07 PM EST
Where
Logan County, 0.87 mi NE of Belle Center
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.510, -83.740

A large tree was downed.

Thunderstorm Wind, Warren

When
July 2, 4:12 PM EST to 4:14 PM EST
Where
Warren County, 1.07 mi W of Blackhawk
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
39.320, -84.090

Numerous trees were downed between Butlerville and Morrow.

Thunderstorm Wind, Union

When
July 2, 4:27 PM EST to 4:29 PM EST
Where
Union County, 1.72 mi WNW of Richwood
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
40.440, -83.330

Numerous trees were downed and a trailer was destroyed.

Thunderstorm Wind, Union

When
July 2, 4:28 PM EST to 4:30 PM EST
Where
Union County, Richwood
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
40.430, -83.300

Several large branches were downed.

Hail, Brown

When
July 2, 4:45 PM EST to 4:47 PM EST
Where
Brown County, 0.97 mi SSW of East Wahlsburg
Measured
0.75 in hail
Reported by
Public
Coordinates
38.907, -83.858

Thunderstorm Wind, Brown

When
July 2, 4:45 PM EST to 4:47 PM EST
Where
Brown County, 0.77 mi SW of East Wahlsburg
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
38.911, -83.859

Numerous trees were downed on West Fork Road near the intersection with Wahlsburg East Road and Baker Hanselman Road.

Thunderstorm Wind, Delaware

When
July 2, 4:49 PM EST to 4:51 PM EST
Where
Delaware County, 0.28 mi N of Radnor
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Law Enforcement
Coordinates
40.384, -83.150

Several large branches were downed on Radnor Road.

Thunderstorm Wind, Highland

When
July 2, 4:52 PM EST to 4:54 PM EST
Where
Highland County, 0.54 mi E of Allensburg
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
39.200, -83.770

A few trees were downed and a couple of outbuildings were damaged.

Hail, Franklin

When
July 2, 4:57 PM EST to 4:59 PM EST
Where
Franklin County, 0.87 mi NE of Hilliard
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.040, -83.140

Thunderstorm Wind, Highland

When
July 2, 4:59 PM EST to 5:01 PM EST
Where
Highland County, 1.29 mi NW of Danville
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
State Official
Coordinates
39.141, -83.769

A barn roof was partially removed at a property along Abernathy Road near State Route 131.

Thunderstorm Wind, Franklin

When
July 2, 5:01 PM EST to 5:03 PM EST
Where
Franklin County, 1.48 mi NNE of Riverlea
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
40.100, -83.020

A tree and a few tree limbs were downed.

Thunderstorm Wind, Franklin

When
July 2, 5:06 PM EST to 5:08 PM EST
Where
Franklin County, 1.38 mi S of Worthington
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
40.080, -82.980

A few large trees were downed.

Thunderstorm Wind, Franklin

When
July 2, 5:12 PM EST to 5:14 PM EST
Where
Franklin County, 0.53 mi W of Grandview Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.980, -83.040

A tree was downed.

Thunderstorm Wind, Franklin

When
July 2, 5:16 PM EST to 5:18 PM EST
Where
Franklin County, 0.95 mi NNW of South Columbus
Measured
45 kt (52 mph) estimated gust
Property damage
$250
Reported by
Public
Coordinates
39.932, -83.008

A few tree limbs were downed at Lou Berliner Park.

Thunderstorm Wind, Franklin

When
July 2, 5:18 PM EST to 5:20 PM EST
Where
Franklin County, 1.38 mi N of South Columbus
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.940, -83.000

A few large trees were downed.

Thunderstorm Wind, Franklin

When
July 2, 5:20 PM EST to 5:22 PM EST
Where
Franklin County, 0.88 mi S of Gould Park
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Public
Coordinates
40.057, -82.900

A few large tree limbs were downed near Morse Road and I-270.

Thunderstorm Wind, Franklin

When
July 2, 5:22 PM EST to 5:24 PM EST
Where
Franklin County, 0.87 mi NE of South Columbus
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.930, -82.990

A few large trees were downed.

Thunderstorm Wind, Franklin

When
July 2, 5:35 PM EST to 5:37 PM EST
Where
Franklin County, 1.06 mi E of Reynoldsburg
Measured
45 kt (52 mph) estimated gust
Property damage
$250
Reported by
Law Enforcement
Coordinates
39.950, -82.800

A large tree limb was downed.

Thunderstorm Wind, Logan

When
July 2, 5:35 PM EST to 5:37 PM EST
Where
Logan County, 0.87 mi NE of Belle Center
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
State Official
Coordinates
40.510, -83.740

A few trees and power lines were downed.

Thunderstorm Wind, Fairfield

When
July 2, 5:43 PM EST to 5:45 PM EST
Where
Fairfield County, 1.27 mi WNW of Beals
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
39.890, -82.770

A few trees were downed.

Thunderstorm Wind, Licking

When
July 2, 5:44 PM EST to 5:46 PM EST
Where
Licking County, 0.53 mi W of Johnstown
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
40.150, -82.690

Several trees were downed throughout Johnstown.

Thunderstorm Wind, Fairfield

When
July 2, 6:10 PM EST to 6:12 PM EST
Where
Fairfield County, Lancaster
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
39.720, -82.600

A few trees were downed.

Thunderstorm Wind, Licking

When
July 2, 6:18 PM EST to 6:20 PM EST
Where
Licking County, 1 mi NE of Reform
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
40.138, -82.234

Fifty to one hundred trees were downed at a property on Mary Ann Furnace Road.

Thunderstorm Wind, Logan

When
July 2, 6:43 PM EST to 6:45 PM EST
Where
Logan County, 3.4 mi ENE of Belle Center
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.519, -83.690

A large tree was downed near the intersection of County Road 103 and U.S. 68.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2019Every state in 2019This day in weather historyWarnings in Ohio, July 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 827635, 827636, 827638, 827639, 827640, 827893, 827894, 827895, 827896, 827897, 827898, 827899, 827901, 827900, 827902, 827903, 827904, 827905, 827906, 827907, 827908, 827909, 827910, 827911, 827912, 827914, 827913, 828109, 827915, 827916, 827917, 827918, 827919, 827920, 827921, 827922.